Improved two-term asymptotics of the distribution function of the eigenvalues of an elliptic operator on a compact manifold
Doklady Akademii Nauk, Tome 294 (1987) no. 5, pp. 1037-1041
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_294_5_a1,
author = {A. V. Volovoi},
title = {Improved two-term asymptotics of the distribution function of the eigenvalues of an elliptic operator on a compact manifold},
journal = {Doklady Akademii Nauk},
pages = {1037--1041},
year = {1987},
volume = {294},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_294_5_a1/}
}
TY - JOUR AU - A. V. Volovoi TI - Improved two-term asymptotics of the distribution function of the eigenvalues of an elliptic operator on a compact manifold JO - Doklady Akademii Nauk PY - 1987 SP - 1037 EP - 1041 VL - 294 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1987_294_5_a1/ LA - ru ID - DAN_1987_294_5_a1 ER -
%0 Journal Article %A A. V. Volovoi %T Improved two-term asymptotics of the distribution function of the eigenvalues of an elliptic operator on a compact manifold %J Doklady Akademii Nauk %D 1987 %P 1037-1041 %V 294 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1987_294_5_a1/ %G ru %F DAN_1987_294_5_a1
A. V. Volovoi. Improved two-term asymptotics of the distribution function of the eigenvalues of an elliptic operator on a compact manifold. Doklady Akademii Nauk, Tome 294 (1987) no. 5, pp. 1037-1041. http://geodesic.mathdoc.fr/item/DAN_1987_294_5_a1/